# SDR UPS96221449

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  NR 1 SLAT FIRST RIB INBOARD OF TAIL DUCT CRACKED AT T/E CHORD ATTACH POINT.  REPAIRED NR 1 SLAT FIRST RIB INBOARD OF TAIL DUCT PER SRM 57-30-3.
